# SDR ASAA2018053125015

- Difficulty date: May 31, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOOR SILL WEB UPPER SURFACE. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM  53-60-15-1A-1. ORIGINAL MATERIAL THICKNESS IS 0.045 IN, MINIMUM REMAINING  THICKNESS IS 0.036 IN, REMOVE3D 0.009 IN. REMOVED AND REPLACED AFT CARGO DOOR SILL WEB IAW SRM 51-40-02 AND BAC DWG 146A8340 SH.26 REV-  AND SH 28 REV-.
